# SDR TWAA0002007

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT MLG WHEEL WELL LT TRAP PANEL AREA, A CRACK HAD MIGRATED BEYOND STOP DRILL AND WAS IN MOUNT BOLT HOLE.  CONFIRMED BY HIGH FREQ EDDY CURRENT.  REMOVED 718 CASTING AND INSTALLED NEW LT 718 PER SERVICE BULLETIN 53-131 AND SPM 6-70-1.
